# SDR SWIA201025284

- Difficulty date: October 28, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 21,909 hours, 17,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 BULKHEAD AT AFT CARGO DOOR UPPER TRACK CRACKED AT WEB.  (C-CHECK)  REPAIRED PER REO.
